# SDR SWAA2024032667869

- Difficulty date: March 26, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N1802U
- Make and model: Boeing 737-8
- Aircraft serial: 60225
- Aircraft time: 5,253 hours, 2,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LEFT AFT OVERWING EXIT SIGN LOOSE (COVER)<[01] RESECURED LEFT AFT OVERWING EXIT SIGN COVER REF SIP
